Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


An improvement theorem for Descartes systems

Author: Philip W. Smith
Journal: Proc. Amer. Math. Soc. 70 (1978), 26-30
MSC: Primary 41A50
MathSciNet review: 0467118
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An improvement (or comparison) theorem is proved for certain linear combinations of functions from a Descartes system. This theorem can then be applied to prove a conjecture of Lorentz, as well as more general results.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41A50

Retrieve articles in all journals with MSC: 41A50

Additional Information

PII: S 0002-9939(1978)0467118-7
Keywords: Approximation, Descartes system
Article copyright: © Copyright 1978 American Mathematical Society